# SDR SWAA2024112149043

- Difficulty date: October 15, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,405 hours, 30,330 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231DF UPPER SURFACE IS DELAMINATED.<[01] UPDATED STEP 1;[02] UPDATED STEP 1.;[03] REMOVED AND INSTALLED NEW FLOOR PANEL 231DF IAW AMM 53-21-00-000-801 AND AMM 53-21-00-400-801.;[04] VERIFIED ITEM 3 AND TASK CARD COMPLETED.
